# SDR A6WA201441141

- Difficulty date: February 16, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 33,180 hours, 32,193 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R32005149
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER RT LIGHTNING PANEL FWD OTBD MOUNT AT FS 349.00, RBL 40.  R & R RT FLOOR SUPPORT AT FS  FS349.00 WITH NEW SERVICEABLE PART IAW EA 15-2014-019 REV A DATED 2/7/14.
